Discussions By Condition: Kidney conditions

Excessive Urine upon protein intake

Posted In: Kidney conditions 1 Replies
  • Posted By: Sunset1984
  • March 23, 2007
  • 05:48 PM

Hi, wondering if anyone can help....

For about the past five months my urine output has been unusually excessive, which started a few days after i started taking a protein supplement, which i stopped when symptoms came. But the symptoms continue to be brought on by eating protein rich foods, and taking multivitamins.

Other symptoms include darkness around eyes, fatigue and a sickness feeling.

I've had various tests including Kidney, Liver, Glucose and a 24hr Urine in which i filled to 3 liters and to which my Doctor said were all normal.

I'm currently experiencing problems with my eyes, (slight blured vision and redness, that without a doubt get worse the more protein i eat. When I ease off the protein/vitamins, the swelling/redness eases.

I also have Sickle cell disease, something that effects the red cells' ability to transport oxygen around the body efficiently, possibly leaving certain organs that bit more vuneralble. Though i did wet the bet untill my mid teens and have always urinted more frequently than others (possible reduced renal?) i have had no 'major' problems.

This is very frustrating as i know there's a problem, yet all tests come back clear with the doctors telling me not to worry.

Is there anything else someone can suggest? Could i have early stage renal failure?

Side note:
I've had no allergies (tested) and no infections, but i've been itching head to toe for 5 years, with no reason ever found.

Any ideas appreciated.

Reply Flag this Discussion

1 Replies:

  • ********PLEASE READ THIS**********************************hi i am replying to all those people on here that i think might have what i have had please brows net and research candida (thrush) I AM TAKING 3LAC check with doc first ok to take ithope it works good luck xxxxx
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?